Please use this identifier to cite or link to this item:
Title: Reply to “Comment on ‘Nonidentical protons’ ”
Authors: Mart, Terry
Sulaksono, Anto
Issue Date: 19-Nov-2013
Publisher: American Physical Society
Series/Report no.: Volume 88;Issue 5
Abstract: We reply to the Comment by Downie et al., which concerns the proton radius extracted from elastic electron-proton scattering data by using the assumption of nonidentical protons.
ISSN: 24699993
Appears in Collections:Journal Collection

Files in This Item:
File Description SizeFormat 
Anto.PHYSICAL.REVIEW.C.Vol.88.2013.pdf1,06 MBAdobe PDFView/Open    Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.